Aa
A
A
A
Close
Dermatology Community
53.6k Members
336365 tn?1213323198

Red Spots

I am taking low dose asprin as per my doctors request and I am also taking High Blood pressure meds.  Over the last few months (since I started the meds and asprin) I have noticed bright red spots popping up on my skin.  They are not pin point spots.  They look like little birthmarks, but red.  One day they are there and the next day they are gone.  They don't stick around more then a day or two, then just disappear.  The blood pressure meds that I am on is Lisinopril.  I have read that one of the side effects of this med are red marks or spots but they say pin point red dots and these are not pin point.  Could this be a reaction to the high blood pressure meds and the asprin together?  
3 Responses
Avatar universal
Hi,
Asprin and other drugs belonging can cause allergic reactions.In fact any drug has the potential to do so.
This is called hives.Hives are red, itchy welts or swellings on the skin that often come in clusters. They sometimes have a light red or pale center surrounded by a darker red area around the borders -- a marking resembling tiny bull's eyes -- but may simply look like large red circles. In doctor speak, hives are known as "urticaria."
Hives can appear anywhere on the body, cropping up either in one small area or covering large patches of skin. They most often occur as part of an allergic reaction. No one lesion lasts more than 24 hours, but new ones may continue to appear until the condition resolves.
Treatment would be to stop the drug and the rash will automatically subside.Withdraw asprin first and then watch for the result. If it still persists even after 5-6 days it could be the lisinopril.
You will have to ask the doctor for a suitable sustitute.
ref:http://www.myonlinewellness.com/topic/hivestreatment

336365 tn?1213323198
Yup thats what it looks like, dark red with a lighter center.  I have them on my stomach and legs and sometimes neck and arms.  But they don't last more then 24 hours.  I will stop the asprin first, and see what happens.  Thank yous so much for your advise.
336365 tn?1213323198
I am sorry I ment to say they look like freckles but red...is this still concidered hives...they still red with a lite center.  and they only stay for about 24 hours.
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions